# SDR SWAA2025070788447

- Difficulty date: July 4, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N8695D
- Make and model: Boeing 737-8H4
- Aircraft serial: 35965
- Aircraft time: 29,710 hours, 14,781 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT ATTENDANTS REPORTED A SLIGHT EXHAUST SMELL IN THE FORWARD GALLEY AREA ONLY.  PERFORMED FUMES IN CABIN CONDITIONAL INSPECTION PER M/M 05-51-56. NO ABNORMAL FUMES NOTED AT THIS TIME.
